×

zbMATH — the first resource for mathematics

Asymptotics of a spectral problem connected with the Laplace-Beltrami operator on a manifold with boundary. (English. Russian original) Zbl 0524.58047
Funct. Anal. Appl. 17, 56-57 (1983); translation from Funkts. Anal. Prilozh. 17, No. 1, 71-72 (1983).
MSC:
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
35P20 Asymptotic distributions of eigenvalues in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. Ya. Ivrii, Funkts. Anal.,14, No. 2, 25-34 (1980).
[2] V. Ya. Ivrii, Funkts. Anal.,15, No. 1, 74-75 (1981).
[3] L. Boutet de Monvel, Acta Math.,126, No. 1-2, 11-51 (1971). · Zbl 0206.39401 · doi:10.1007/BF02392024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.